Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

underneath32

Veteran Member
  • Total Reviews

    0
  • Content Count

    224
  • Joined

  • Last visited

  • Days Won

    3

underneath32 last won the day on July 16 2013

underneath32 had the most liked content!

Community Reputation

71 Excellent

6 Followers

About underneath32

  • Rank
    Member
  • Birthday 06/22/1989

Profile Information

  • Gender
    Male
  • Interests
    I have realized that the past and future are real illusions, that they exist in the present, which is what there is and all there is - Alan Watts

Recent Profile Visitors

6783 profile views
  1. Well it seems you have awnsered your own question here- don't eat chocolate or pancakes. You may be able to try a healthier alternative such as fruit for sweet cravings, however you really have to try for yourself and see, as what works for someone else may not work for you. Also, you will need to stick with a diet longer than a week in order to solidify your causes of breakouts. You can do this by keeping a journal of food you have eaten along the way. Don't make the mistake of correlating a ce
  2. Its really hard to say, everyones different, just stick it out and try to keep positive in the mean time.
  3. Hi there, I personally haven't heard of lumps on gums contributing to cystic acne, however not to say they aren't correlated. Perhaps its a reaction to toothpaste, not sure? With regards to accutane and dermatologist appointment- take a photo when your acne flares up and tell them your situation. They will be the decider of how much accutane you should take. From what you have explained here 20mg/day may be a ideal amount and i have seen people have a lot of success on this dosage; however this
  4. See your doctor or GP if this persists. Though i haven't heard of it, it may be the drug or even a placebo effect/ in your head. A ten minute awkward conversation is worth it mate. Go in and talk it out, docs see and hear far worse. All the best
  5. Have you have any sun exposure lately? If these persist I would see a dermatologist/ sun spot clinic. Better safe then sorry.
  6. As mentioned previously, the regime offers very specific steps on treating acne, its not just products they provide. If you follow the steps precisely, over time you more than likely get results. As also mentioned you can use products for your local pharmacy, not just the ones on the site. Also once you decide on a treatment, make sure you stick it out up to 8 weeks, otherwise you will have a bathroom cupboard full of products and you will be frustrated and probably made less ground with your sk
  7. Hi, firstly your skin has obviously reacted with your birth control or the inconsistency of your regime. Secondly, as I am not to familiar with birth control, all i can say is that there is a lot of information/articles regarding your situation on this site, so it may help to take a look at these. Lastly, you have really good skin, and only mild acne, all i can say is don't over-aggrevate it by using different over the counter products etc. Keep irritation to a minimum in order to avoid the situ
  8. Okay firstly, everyone can empathise with your situation here. Your are still very young and this will only be a slight setback if you be productive and face this head on. Secondly there are many options advailable to you. I would highly recommend taking a look at the regime and following the processes that have been provided, take a look and see if this will suit you. Also you could go to a dermatologist; and depending on the severity (from what you have explained may be moderate to severe) th
  9. BP needs to be used on its own and absorbed by the skin in order to kill acne causing bacteria, mixing any other products with BP will prevent full effectiveness. I would take a look at the regime steps and use some of the methods but incorporate your organic products (if the work for you). However, unfortunately you have to just see for yourself whether it will work for you. All the best
  10. Exfoliant face washes can be good if you can tolerate irritation, however like most of us it just causes unnecessary irritation. A foaming cleanser that is soap free can help prevent irritation and hence new breakouts. I personally recommend the acne org facial wash or Cerave foaming wash. All the best
  11. Have you looked into the acne org regime yet?
  12. Ahh the old trade off between redness and new breakouts; I now exactly what you mean. It can be frustrating having persistent redness from BP, however just keep in mind that this is helping you prevent new breakouts and hence new red marks in the future. I would recommend slowly reducing the amount of BP over a period of time where you are still responding however reducing the BP used. Also with regards to the organic products just make sure they are non comedogenic in order o prevent new breako
  13. It great news that your breakouts have stopped however you need to be patient when it comes to acne scarring and red marks. You really don't want to risk over aggravating your skin and becoming prone to more breakouts. In short, keep it simple, if you have found a regime that has stopped your breakouts keep doing that regime. It is an often occurrence that people may react or breakout to different products so just keep this in mind. Long story short, AHA and BHA are a powerful exfoliants and can
  14. Worth a shot, you should be able to buy from your local drugstore for a reasonable price also.
  15. This is normal. In the beginning stages of the regime, you skin will be fine one day then go mental the next. You can always reduce the amount of BP used if its not tolerable to start with, then very slowly increase the amount. Your skin takes a while before it adjusts to a foreign substance and this is likely what is happening. Its completely normal that your skin may flare up after you apply moisturiser also, however the more gentle you are the less you are going to aggravate your skin. I reco
×